RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 6, Pages 669–676 (Mi mz9835)  

This article is cited in 3 scientific papers (total in 3 papers)

Integrals with respect to infinitely divisible distributions in a Hilbert space

V. M. Kryglov

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: A connection between the existence of integrals with respect to infinitely divisible probability distributions in a Hilbert space and the existence of integrals with respect to their spectral measures of functions of certain classes is established.

Full text: PDF file (789 kB)

English version:
Mathematical Notes, 1972, 11:6, 407–411

Bibliographic databases:

UDC: 513.88
Received: 19.01.1971

Citation: V. M. Kryglov, “Integrals with respect to infinitely divisible distributions in a Hilbert space”, Mat. Zametki, 11:6 (1972), 669–676; Math. Notes, 11:6 (1972), 407–411

Citation in format AMSBIB
\Bibitem{Kru72}
\by V.~M.~Kryglov
\paper Integrals with respect to infinitely divisible distributions in a Hilbert space
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 6
\pages 669--676
\mathnet{http://mi.mathnet.ru/mz9835}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=345154}
\zmath{https://zbmath.org/?q=an:0247.60006|0245.60003}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 6
\pages 407--411
\crossref{https://doi.org/10.1007/BF01093727}


Linking options:
  • http://mi.mathnet.ru/eng/mz9835
  • http://mi.mathnet.ru/eng/mz/v11/i6/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. L. Yakymiv, “Admissible Functions for the Positive Octant”, Math. Notes, 76:3 (2004), 432–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. D. Kh. Kazanchyan, “Novye kharakterizatsii brounovskogo dvizheniya”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 1, 43–54  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:98
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020